# SDR ASAA2019010227656

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,850 hours, 12,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN. GROUNDED - YES. REMOVED L-1 DOOR GUIDE ARM REF B737-800 AMM 52-11-21-000-802. REMOVED GUIDE ARM RADIUS LINKS REF AMM 52-11-00-000-802 STEP 2.F.(5&6). L1 DOOR SLIDE REMOVED TO FOM. INSTALLED L1 DOOR GUIDE ARM REF AMM 52-11-21-400-802 STEPS 3A. THRU G.5. INSTALLED L1 DOOR UPPER GUIDE ARM RADIUS LINKS REF AMM TASK 52-11-00-400-802 STEPS 3.F.(5). THRU (13). REINSTALLED L1 DOOR ESCAPE SLIDE PACK AND COVER REF AMM TASK 25-66-01-400-803. COTTER PINED THE GUIDE ARM AT DOOR ATTACHMENT, AND ADJUSTED THE GUIDE ARM REF AMM 52-11-00-820-801 STEP 2H. INSTALLED AND ADJUSTED UPPER HINGE COVER REF AMM 52-11-00-820-801 STEP 2O. COMPLETED INSTALLATION OF GUIDE ARM AND RADIUS LINKS REF AMM 52-11-00-420-016 STEPS 3F(14 AND 16 THRU 18) AND 52-11-21-400-802 STEP 3G(6 AND 8). L-1 DOOR TEST PASS AND DOOR OPERATES NORMALLY REF AMM 52-11-00-700-804.
